Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Passed clots during periods. Stopped. Again passing black, dried red blood. Later had bleeding. Reason?

I am a 40-year-old married woman with two children (6 and 4). The only birth control methods I have ever used are condoms and gel. We are using them now. My period started in the night on Saturday. There was no warning cramping. I was surprised, because I felt it was early, but I hadn t been tracking my periods, so I couldn t be certain, just a feeling. It started with a lot of large, bright red clots, which was unusual. In total, they may have been almost the size of an egg. By the second night the clots stopped and things seemed to be progressing normally. Bleeding had stopped entirely by Friday morning. That is maybe a little long, but I wasn t too concerned. Bleeding began again Friday night. Throughout Saturday there was a black, flaky discharge of apparently long-dead blood . In the middle of the night, heavy menstural bleeding began again. There has been no unusual pain. Normally my periods last about five days without clots. Before I had children, I often went several months without a period, but they have been fairly regular and monthly since I had my children.
Asked On : Wed, 27 Feb 2013
Answers:  0 Views:  57 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor